Problems with depilation
Category: Health > Beauty
Asked by: maidenskymosher-ga
List Price: $10.00
21 May 2006 15:14 PDT
Expires: 20 Jun 2006 15:14 PDT
Question ID: 731094
I want to know why is that the next day after I depilate my chest a rash starts? Its like giant acne that appears. I am using now a norelco machine that rips off the hairs, its not like when you shave your face, this machine actually takes the hair from the root. I once read on the internet that this was an allergy for the first time, but I have done this 5 times already and keeps appearing. Please let me know what is this, and how to avoid this problem when I depilate. Thanks
|There is no answer at this time.|
Re: Problems with depilation
From: aussietpp-ga on 24 May 2006 09:37 PDT
If by rash you mean little raised red dots where the hairs were, this happens everytime I have my legs waxed! See if you can get a lotion or gel designed to be used after hair removal. Maybe something with an antiseptic in it.
If you feel that you have found inappropriate content, please let us know by emailing us at firstname.lastname@example.org with the question ID listed above. Thank you.
|Search Google Answers for|